MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. NONVENTED PLUM SET 1'S; ADMINISTRATION SET

ICU MEDICAL COSTA RICA LTD. NONVENTED PLUM SET 1'S; ADMINISTRATION SET
Model Number 1187912
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 07/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned to the manufacturer for further evaluation but has not yet been received.
 
Event or Problem Description
It was reported that a phyxol infusion was started on (b)(6) 2019 and on (b)(6) 2019 the device being used was found leaking the medication with 10 ml of drug left in the bag.Traces of the medication leak were found on the patient¿s clothing.It was reported that the patient found the bed rail wet on the morning of (b)(6) 2019.There was no harm to the patient reported.No additional information is available.
 
Additional Manufacturer Narrative
The complaint of leakage on 118790412 could not be confirmed by the investigation.No product samples, pictures, or videos were received for investigation.Without the return of the sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.A batch record review was performed to lot# 3864774 and no discrepancies that may have contributed to a complaint of this nature were found.The quality inspection of final visual and physical evaluation results indicated that the product met specification requirements.

Brand Name
NONVENTED PLUM SET 1'S
Common Device Name
ADMINISTRATION SET
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
MDR Report Key8927258
Report Number9615050-2019-00363
Device Sequence Number18892646
Product Code FRN
UDI-Device Identifier10887787009023
UDI-Public(01)10887787009023(17)211101(10)3864774
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K982159
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2021
Device Model Number1187912
Device Catalogue Number118790412
Device Lot Number3864774
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2019
Supplement Date Received by Manufacturer09/13/2019
Initial Report FDA Received Date08/23/2019
Supplement Report FDA Received Date10/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHYXOL UKN MFR; PHYXOL UKN MFR